Communications in Analysis and Geometry

Volume 21 (2013)

Number 2

Reduction of $\beta$-integrable 2-Segre structures

Pages: 331 – 353

DOI: http://dx.doi.org/10.4310/CAG.2013.v21.n2.a3

Author

Thomas Mettler (Forschungsinstitut für Mathematik, ETH Zürich, Switzerland)

Abstract

We show that locally every $\beta$-integrable $(2,n)$-Segre structure can be reduced to a torsion-free $S^1\cdot \,\mathrm{GL}(n,\mathbb{R})$-structure. This is done by observing that such reductions correspond to sections with holomorphic image of a certain ‘twistor bundle.’ For the homogeneous $(2,n)$-Segre structure on the oriented $2$-plane Grassmannian, the reductions are shown to be in one-to-one correspondence with the smooth quadrics $Q \subset \mathbb{CP}^{n+1}$ without real points.

Full Text (PDF format)